# SDR ASOA2015072413376

- Difficulty date: June 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,966 hours, 20,913 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SEAL CONTACT SURFACE IS CORRODED.  REMOVED CORROSION FROM MAIN ACCESS DOOR SEAL CONTACT SURFACE IAW AMM.  NO ALLOWABLE LIMITS PERMITTED IN AREA IAW SRM 53-00-01-101-001-A01. COMPLIED WITH GREO 670-53-21-0241, REV B ONCE ECTC RECEIVED.  BLENDED IS WITHIN ALLOWABLE LIMITS IAW REO 670-53-21-242.  COMPLIED WITH  ECTC ERO 670-53-21-242 AND MODSUM ECTC IS67053210097.  COMPLIED WITH ECTC REO 670-53-21-242 AND REO 670-53-21-242, REV B DATED 07/29/201.  COMPLIED WITH MODSUM IS6705-3210097, REV A.
